Avatar_dr_f
Arti Sharma, M.D.  
Female

Specialties: Pediatrics, General health

LS Hospital
Pediatrics
India
My Posts
Apr 17, 2014 in the Dental Health Community - 1
Hi there, The common causes of swollen gums are gingivitis, deficiency of B and C vitamins and infections caused by fungi and viruses. Gingivitis is more common and the symptoms are swelling, bleeding and tooth loss. Increased hormone levels can result in increased plaque formation and dental decay. Brush your teeth and gums routinely. Use soft bristle brush...
Apr 17, 2014 in the Birth Control (Contraception) Community - 1
Hello, Tubal ligation and tubal implants are not 100% effective in preventing pregnancy. The failure rate depends on method used and several other factors. There is a slight risk of becoming pregnant after tubal ligation. This happens in on an average in 5 out of 1,000 women after 1 year. After a total of 5 years following tubal ligation almost 13 out of 1,0...
Apr 17, 2014 in the Birth Control (Contraception) Community - 1
Hello, I think you should wait for your periods for 1-2 days more. A woman may experience her periods one or two days late then the expected time. If you do not get your periods within two days you may need evaluation by a gynecologist. In that case conditions like hormonal imbalances, thyroid disorders and ovulation dysfunction should be suspected. Treatmen...
Apr 17, 2014 in the Birth Control (Contraception) Community - 2
Hello, A complete clinical examination and work up is important for ascertaining the cause. The few common side effects are absent, missed, or irregular menstrual periods, stoppage of menses etc.Few other side effects are cramps, heavy bleeding, swelling, abdominal pain and nausea. It is best to get examined and evaluated. The other common causes of nausea a...
Apr 17, 2014 in the Acne Community - 1
Hello, A clinical examination is absolutely necessary for correct diagnosis and treatment. These bumps can be due to contact dermatitis, allergic reaction or can be due to folliculitis skin. Few other differentials for small, skin colored bumps on the face may be warts, skin tags and molluscum. Do these bumps have a central umbilication? Are they itchy or p...
Apr 16, 2014 in the Fertility / Infertility / IVF Community - 1
Hello and welcome! After stopping depot it may take some time for your periods to normalize. it may take almost one to three months.Depo shot does not affect fertility. You can conceive anytime but try having sex during ovulation. If your periods do not regularize by next month you may need evaluation.For more queries and assistance visit a gynecologist. Ho...
Apr 16, 2014 in the Fertility / Infertility / IVF Community - 4
Hi there, Implantation bleeding, ectopic pregnancy and a miscarriage can cause bleeding in early pregnancy. Spotting can occur in pregnancy due to implantation and the cervix is more prone to bleeding during this time. This bleeding is usually scanty and lasts for 1-2 days. It is best to see a gynecologist and discuss your concerns. You will need a clinical ...
Apr 16, 2014 in the Fertility / Infertility / IVF Community - 1
Hello, You need a thorough evaluation for your condition. Bleeding in between periods and irregular periods can be due to several causes. The commonest cause of is hormonal imbalance. The two hormones regulating a woman’s cycle are estrogen and progesterone. If they get out of balance, one may have irregular patterns of bleeding. Pelvic inflammatory disease,...
Apr 16, 2014 in the Birth Control (Contraception) Community - 1
Hi there, A detailed history and work up is important before confirming the exact diagnosis and management of your condition. Stopping the pills can cause changes in your appetite. The common causes of weight gain and increased appetite are hypothyroidism and worm infestation. Hormonal imbalances can also lead to weight gain. If the symptoms are severe and p...
Apr 16, 2014 in the Birth Control (Contraception) Community - 1
Hi there, If you are taking your birth control pills regularly there are very little chances of failure. Taking pills irregularly, missing pills, not taking pills on same time everyday can cause irregular periods while on pills. It is common to experience menstrual irregularities for first three months after starting pills. A clinical examination is must for...